# SDR SIMA2020012319008

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,086 hours, 32,343 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR WARN SHOWS OPEN WHEN CLOSED-C/A-FLIGHT CREW PLACARDED BAGGAGE DOOR WARN SYSTEM REF MEL 52-05 AUTH 010687-C MOC 680820. PERFORMED ADJUSTMENT AND OPERATIONAL CHECK OF BAGGAGE DOOR WARNING SYSTEM MICROSWITCHES IAW EMB 140 AMM 52-76-01 OPS CHECK GOOD MEL ITEM RESTORED
